Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: ``Über die Lösung einiger unbestimmten Gleichungen vierten Grades'' (Avh. Norske Vid. Akad. Oslo. I. 1934, no. 14. 1-35) by W. Ljunggren


Author: Daniel Shanks
Journal: Math. Comp. 31 (1977), 1049-1050
MSC: Primary 10B10
MathSciNet review: 0441858
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Derrick Henry Lehmer, Guide to Tables in the Theory of Numbers, Bulletin of the National Research Council, no. 105, National Research Council, Washington, D. C., 1941. MR 0003625 (2,247a)
  • [2] Horst G. Zimmer, Computational problems, methods, and results in algebraic number theory, Lecture Notes in Mathematics, Vol. 262, Springer-Verlag, Berlin-New York, 1972. MR 0323751 (48 #2107)
  • [3] DANIEL SHANKS, "Dedekind zeta functions that have sums of Epstein zeta functions as factors," Math. Comp. (To appear.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B10

Retrieve articles in all journals with MSC: 10B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0441858-5
PII: S 0025-5718(1977)0441858-5
Article copyright: © Copyright 1977 American Mathematical Society